I posted a couple weeks ago about my legs. it feels like the flu- like I need to hit them to make them feel better. It goes from my hips to my IT band to my sides of my shins... It feels so uncomfortable I cry now. I tried to use ice on my siatic (sciatic) (sp? and someone said that) for my hips, instead of heat. I take Vitamin D and Magnesium (2000 units and 600mgs, respectively) and have been stretching, exercising, doing yoga, get massage, get acupuncture every week or two weeks. I take vicodin for the pain. I take Gabapentin (600mg) for sleep, which doesn't happen because this hurts so much. I cant take anti-depressants because they seriously make me more depressed, and emotionally over-reactive. I've tried diets, I exercise 5x/week even though it hurts, and have had "fibro" since 19. I dont know what to do anymore. Please please help me. Please. I can deal with a lot, but this hurts so much, a 750/325 Vicodin ES doesn't help at all... Please.
I would schedule and appointment with your doctor. In the meantime keep following his/her directions and using the ice on your lower back where your tailbone meets your spine. I suggest asking the doctor if you can increase your Gabapentin dosage. That should help with the nerve pain you are experiencing from the sciatica. Gabapentin is very effective for nerve pain at the proper dosages. 600mg is not effective for what you are going through. If you can tolerate it, take Ibufrofen for the inflammation as well- 600mg twice a day should be fine as long as you do not have any kidney or stomach problems. Let us know how the DR. appointment goes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.